# SDR UALA2012121907295

- Difficulty date: December 17, 2012
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N458UA
- Make and model: Airbus A320-232
- Aircraft serial: 1163
- Aircraft time: 42,400 hours, 17,906 cycles
- Engine: Iae V2527A5
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Jack
- Condition: Dirty
- Location: Power Panel
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON THE GROUND INTERPHONE HAS PROP LIKE SOUND AND HOT INTERPHONE PILOT-TO-PILOT DOES NOT TRANSMIT.  MAINT TEXT:  REMOVED AND REPLACED AMU, NO HELP.  RE-INSTALLED ORIGINAL AMU CHECK CABIN INTERPHONE CHECKS OKAY.  TRIED TO RESET WITH FLT INT C/B, NO HELP NEED MORE TIME TO T/S.  CLEANED INTERPHONE JACK AT EXT POWER PANEL OPERATED NORMAL.
